Asymptotic Solution of the Threshold Phenomenon Problem for the Principal Resonance Equations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 731-739
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_6_a1,
author = {L. A. Kalyakin},
title = {Asymptotic {Solution} of the {Threshold} {Phenomenon} {Problem} for the {Principal} {Resonance} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {731--739},
year = {2004},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_6_a1/}
}
L. A. Kalyakin. Asymptotic Solution of the Threshold Phenomenon Problem for the Principal Resonance Equations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 731-739. http://geodesic.mathdoc.fr/item/DE_2004_40_6_a1/